# SDR 2008UALA05651

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 52,545 hours, 18,280 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP AT DOOR 2R.  LAMP INOPERATIVE.  REPLACED LAMP.  CHECKED GOOD.
